# SDR AUS20021250

- Difficulty date: October 21, 2002
- Submitted: December 2, 2002
- Operation: General aviation
- Make and model: Cessna 208B
- Engine: Pwa PT6A114A
- Propeller: Mcauly 3GFR34C703
- System (JASC): 2211 · Autopilot Computer
- Part: Controller
- Part number: 065004203
- Condition: Faulty
- Location: Autopilot Comput
- Component: Autopilot Comput, King, KC192
- Stage of operation: TO
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

(AUS) AUTOPILOT COMPUTER CONTROLLER FAULTY.
